File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Compressible viscoelasticity: Stability of solutions for homogeneous plane-Earth models

TitleCompressible viscoelasticity: Stability of solutions for homogeneous plane-Earth models
Authors
Issue Date2003
Citation
Geophysical Journal International, 2003, v. 153 n. 3, p. 569-585 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/192107
ISSN
2015 Impact Factor: 2.484
2015 SCImago Journal Rankings: 1.839
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorKlemann, Ven_US
dc.contributor.authorWu, Pen_US
dc.contributor.authorWolf, Den_US
dc.date.accessioned2013-10-23T09:25:57Z-
dc.date.available2013-10-23T09:25:57Z-
dc.date.issued2003en_US
dc.identifier.citationGeophysical Journal International, 2003, v. 153 n. 3, p. 569-585en_US
dc.identifier.issn0956-540Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/192107-
dc.languageengen_US
dc.relation.ispartofGeophysical Journal Internationalen_US
dc.titleCompressible viscoelasticity: Stability of solutions for homogeneous plane-Earth modelsen_US
dc.typeArticleen_US
dc.identifier.doi10.1046/j.1365-246X.2003.01920.xen_US
dc.identifier.scopuseid_2-s2.0-0012393744en_US
dc.identifier.volume153en_US
dc.identifier.issue3en_US
dc.identifier.spage569en_US
dc.identifier.epage585en_US
dc.identifier.isiWOS:000183075800005-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats